# SDR RAIA0010007

- Difficulty date: October 12, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 12,342 hours, 11,983 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Valve
- Part number: 31043154
- Condition: Failed
- Location: Left Engine
- Part time: 9,705 hours, 8,770 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6225-JFK- LEFT ENGINE LOW OIL PRESSURE CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE NEGATIVE TORQUE SENSOR (NTS) DUMP VALVE.
